I am a white female age 57 in general good health except I have GERD and Pericarditis.
I was diagnosed with ideopathic pericarditis about five years ago.I was tested for everything
and nothing else was present then and nothing new has appeared since. I am
under regular medical supervison. I am trying to get off prednisone. This seems to be more of an art than a science.I take three mg per day but felt better at 3.5 mg per day.
I understand I am not producing my own steroids. I also understand the body produces
about 5-8mg per day naturally. But this production stops when on prednisone.
Am I producing any natural steroids while I am on 3 mg per day of Prednisone?
If not then I have to get off of Prednisone or increase the amount until I
fell well. I taper very very slowly and return to the previous level if a feel a
fair up coming. I seem to have hit a wall.
I read about Alternate Day Therapy as a way of getting off prednisone and starting the
adrenal gland at the same time.
Do you have any knowledge or experience with this aproach?
Can you suggest another way to remove Prednisone from my life?
Is my Adrenal gland working now?
Thank you for your help, I await you answer.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.